# SDR GAIA00515

- Difficulty date: September 13, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Out Of Adj
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 2035 - PDX-MHR - ON APPROACH, LE DEVICES AND OUTBOARD FLAPS WOULD NOT EXTEND.  COMPLIED WITH CHECKLIST AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED AT MHR WITHOUT ANY FURTHER DIFFICULTIES.  ADJUSTED FLAP UP SWITCH.  CYCLED FLAPS UP AND DOWN.  OPERATIONALLY CHECKS GOOD ON THE GROUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
